# SDR QXEA2024030800052

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 2,943 hours, 2,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE AND HAS RECURRING OPEN/CLOSE AND ARM/DISARM DISCREPANCIES. RIGGED THE MAIN CABIN DOOR IAW AMM 52-11-00-520-801-A. FAOUND THE FORWARD GUIDE ROLLER NOT TURNING. ADJUSTED ROLLWER IAW AMM 52-11-00-820-801-A.
